The Fučík spectra for multi-point boundary-value problems
Result description
We study the structure of the Fučík spectra for the linear multi-point differential operators. We introduce a variational approach in order to obtain a robust and global algorithm which is suitable for the exploration of unknown Fučík spectrum structure.We apply our approach in the case of the four-point selfadjoint differential operator of the fourth order which is closely connected to the nonlinear model of a suspension bridge with two towers. Moreover, we reconstruct the Fučík spectra in the case offour-point non-selfadjoint ordinary differential operators of the second order in order to demonstrate their non-trivial and interesting structure.
Keywords
Fučík spectrumasymmetric nonlinearitiesmulti-point boundary value problemsuspension bridge with two towers
The result's identifiers
Result code in IS VaVaI
Result on the web
—
DOI - Digital Object Identifier
—
Alternative languages
Result language
angličtina
Original language name
The Fučík spectra for multi-point boundary-value problems
Original language description
We study the structure of the Fučík spectra for the linear multi-point differential operators. We introduce a variational approach in order to obtain a robust and global algorithm which is suitable for the exploration of unknown Fučík spectrum structure.We apply our approach in the case of the four-point selfadjoint differential operator of the fourth order which is closely connected to the nonlinear model of a suspension bridge with two towers. Moreover, we reconstruct the Fučík spectra in the case offour-point non-selfadjoint ordinary differential operators of the second order in order to demonstrate their non-trivial and interesting structure.
Czech name
—
Czech description
—
Classification
Type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP classification
BA - General mathematics
OECD FORD branch
—
Result continuities
Project
Continuities
P - Projekt vyzkumu a vyvoje financovany z verejnych zdroju (s odkazem do CEP)
Z - Vyzkumny zamer (s odkazem do CEZ)
Others
Publication year
2010
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
Electronic Journal of Differential Equations
ISSN
1072-6691
e-ISSN
—
Volume of the periodical
2010
Issue of the periodical within the volume
Conf. 18
Country of publishing house
US - UNITED STATES
Number of pages
12
Pages from-to
—
UT code for WoS article
—
EID of the result in the Scopus database
—
Basic information
Result type
Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)
CEP
BA - General mathematics
Year of implementation
2010